Pastore, Anna Maria. "Classification of locally symmetric contact metric manifolds.." Balkan Journal of Geometry and its Applications (BJGA) 3.1 (1998): 89-96. <http://eudml.org/doc/224933>.
@article{Pastore1998, author = {Pastore, Anna Maria}, journal = {Balkan Journal of Geometry and its Applications (BJGA)}, keywords = {contact metric structure; locally symmetric manifold}, language = {eng}, number = {1}, pages = {89-96}, publisher = {Balkan Society of Geometers, Bucharest; Geometry Balkan Press}, title = {Classification of locally symmetric contact metric manifolds.}, url = {http://eudml.org/doc/224933}, volume = {3}, year = {1998}, }
TY - JOUR AU - Pastore, Anna Maria TI - Classification of locally symmetric contact metric manifolds. JO - Balkan Journal of Geometry and its Applications (BJGA) PY - 1998 PB - Balkan Society of Geometers, Bucharest; Geometry Balkan Press VL - 3 IS - 1 SP - 89 EP - 96 LA - eng KW - contact metric structure; locally symmetric manifold UR - http://eudml.org/doc/224933 ER -